May  2013, 33(5): 1975-1986. doi: 10.3934/dcds.2013.33.1975

Two problems related to prescribed curvature measures

1. 

Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, Wuhan 430071, China, China

Received  March 2012 Revised  September 2012 Published  December 2012

Existence of convex body with prescribed generalized curvature measures is discussed, this result is obtained by making use of Guan-Li-Li's innovative techniques. Moreover, we promote Ivochkina's $C^2$ estimates for prescribed curvature equation in [12,13].
Citation: Yong Huang, Lu Xu. Two problems related to prescribed curvature measures. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1975-1986. doi: 10.3934/dcds.2013.33.1975
References:
[1]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second order elliptic equations. IV. Starshaped compact Weingarten hypersurfaces,, in, (1986), 1.   Google Scholar

[2]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second-order elliptic equations. V. The Dirichlet problem for Weingarten hypersurfaces,, Comm. Pure Appl. Math., 41 (1988), 47.  doi: 10.1002/cpa.3160410105.  Google Scholar

[3]

C. Gerhardt., "Curvature Problems,", Series in Geometry and Topology, 39 (2006).   Google Scholar

[4]

P. Guan, Topics Geometric fully nonlinear equations,, Lecture Notes, (2004).   Google Scholar

[5]

P. Guan, Private, notes., ().   Google Scholar

[6]

B. Guan and P. Guan, Convex hypersurfaces of prescribed curvatures,, Ann. of Math., 156 (2002), 655.  doi: 10.2307/3597202.  Google Scholar

[7]

P. Guan and Y. Li, $C^{1,1}$ estimates for solutions of a problem of Alexandrov,, Comm. Pure Appl. Math., 50 (1997), 789.  doi: 10.1002/(SICI)1097-0312(199708)50:8<789::AID-CPA4>3.3.CO;2-B.  Google Scholar

[8]

P. Guan and Y. Li, unpublished, notes, (1995).   Google Scholar

[9]

P. Guan, J. Li and Y. Li, Hypersurfaces of prescribed curvature measure,, Duke Math. J., 161 (2012), 1927.   Google Scholar

[10]

P. Guan, C. S. Lin and X. N. Ma, The existence of convex body with prescribed curvature measures,, Int. Math. Res. Not. IMRN, 11 (2009), 1947.  doi: 10.1093/imrn/rnp007.  Google Scholar

[11]

D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,", Second Edition, (1998).   Google Scholar

[12]

N. M. Ivochkina, Solution of the Dirichlet problem for curvature equations of order m,, Mathematics of the USSR-Sbornik, 67 (1990), 317.   Google Scholar

[13]

N. M. Ivochkina, The Dirichlet problem for the equations of curvature of order $m$,, Leningrad Math. J., 2 (1991), 192.   Google Scholar

[14]

N. V. Krylov, On the general notion of fully nonlinear second-order elliptic equations,, Trans. Amer. Math. Soc., 347 (1995), 857.  doi: 10.2307/2154876.  Google Scholar

[15]

M. Lin and N. S. Trudinger, On some inequalities for elementary symmetric functions,, Bull. Austral. Math. Soc., 50 (1994), 317.   Google Scholar

[16]

V. I. Oliker, Existence and uniqueness of convex hypersurfaces with prescribed Gaussian curvature in spaces of constant curvature,, V, (1983).   Google Scholar

[17]

A. V. Pogorelov, "Extrinsic Geometry of Convex Surfaces,", translated from the Russian by Israel Program for Scientific Translations, (1973).   Google Scholar

[18]

R. Schneider, "Convex Bodies: the Brunn-Minkowski Theory,", Encyclopedia of Mathematics and its Applications, 44 (1993).  doi: 10.1017/CBO9780511526282.  Google Scholar

[19]

W. Sheng, J. Urbas and X. J. Wang, Interior curvature bounds for a class of curvature equations,, Duke Math. J., 123 (2004), 235.  doi: 10.1215/S0012-7094-04-12321-8.  Google Scholar

[20]

K. Takimoto, Solution to the boundary blowup problem for $k$-curvature equation,, Calc. Var. Partial Differential Equations, 26 (2006), 357.  doi: 10.1007/s00526-006-0011-7.  Google Scholar

[21]

N. S. Trudinger, The Dirichlet problem for the prescribed curvature equations,, Arch. Rational Mech. Anal., 111 (1990), 153.  doi: 10.1007/BF00375406.  Google Scholar

[22]

J. Urbas, An interior curvature bound for hypersurfaces of prescribed $k$-th mean curvature,, J. Reine Angew. Math., 519 (2000), 41.  doi: 10.1515/crll.2000.016.  Google Scholar

show all references

References:
[1]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second order elliptic equations. IV. Starshaped compact Weingarten hypersurfaces,, in, (1986), 1.   Google Scholar

[2]

L. Caffarelli, L. Nirenberg and J. Spruck, Nonlinear second-order elliptic equations. V. The Dirichlet problem for Weingarten hypersurfaces,, Comm. Pure Appl. Math., 41 (1988), 47.  doi: 10.1002/cpa.3160410105.  Google Scholar

[3]

C. Gerhardt., "Curvature Problems,", Series in Geometry and Topology, 39 (2006).   Google Scholar

[4]

P. Guan, Topics Geometric fully nonlinear equations,, Lecture Notes, (2004).   Google Scholar

[5]

P. Guan, Private, notes., ().   Google Scholar

[6]

B. Guan and P. Guan, Convex hypersurfaces of prescribed curvatures,, Ann. of Math., 156 (2002), 655.  doi: 10.2307/3597202.  Google Scholar

[7]

P. Guan and Y. Li, $C^{1,1}$ estimates for solutions of a problem of Alexandrov,, Comm. Pure Appl. Math., 50 (1997), 789.  doi: 10.1002/(SICI)1097-0312(199708)50:8<789::AID-CPA4>3.3.CO;2-B.  Google Scholar

[8]

P. Guan and Y. Li, unpublished, notes, (1995).   Google Scholar

[9]

P. Guan, J. Li and Y. Li, Hypersurfaces of prescribed curvature measure,, Duke Math. J., 161 (2012), 1927.   Google Scholar

[10]

P. Guan, C. S. Lin and X. N. Ma, The existence of convex body with prescribed curvature measures,, Int. Math. Res. Not. IMRN, 11 (2009), 1947.  doi: 10.1093/imrn/rnp007.  Google Scholar

[11]

D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,", Second Edition, (1998).   Google Scholar

[12]

N. M. Ivochkina, Solution of the Dirichlet problem for curvature equations of order m,, Mathematics of the USSR-Sbornik, 67 (1990), 317.   Google Scholar

[13]

N. M. Ivochkina, The Dirichlet problem for the equations of curvature of order $m$,, Leningrad Math. J., 2 (1991), 192.   Google Scholar

[14]

N. V. Krylov, On the general notion of fully nonlinear second-order elliptic equations,, Trans. Amer. Math. Soc., 347 (1995), 857.  doi: 10.2307/2154876.  Google Scholar

[15]

M. Lin and N. S. Trudinger, On some inequalities for elementary symmetric functions,, Bull. Austral. Math. Soc., 50 (1994), 317.   Google Scholar

[16]

V. I. Oliker, Existence and uniqueness of convex hypersurfaces with prescribed Gaussian curvature in spaces of constant curvature,, V, (1983).   Google Scholar

[17]

A. V. Pogorelov, "Extrinsic Geometry of Convex Surfaces,", translated from the Russian by Israel Program for Scientific Translations, (1973).   Google Scholar

[18]

R. Schneider, "Convex Bodies: the Brunn-Minkowski Theory,", Encyclopedia of Mathematics and its Applications, 44 (1993).  doi: 10.1017/CBO9780511526282.  Google Scholar

[19]

W. Sheng, J. Urbas and X. J. Wang, Interior curvature bounds for a class of curvature equations,, Duke Math. J., 123 (2004), 235.  doi: 10.1215/S0012-7094-04-12321-8.  Google Scholar

[20]

K. Takimoto, Solution to the boundary blowup problem for $k$-curvature equation,, Calc. Var. Partial Differential Equations, 26 (2006), 357.  doi: 10.1007/s00526-006-0011-7.  Google Scholar

[21]

N. S. Trudinger, The Dirichlet problem for the prescribed curvature equations,, Arch. Rational Mech. Anal., 111 (1990), 153.  doi: 10.1007/BF00375406.  Google Scholar

[22]

J. Urbas, An interior curvature bound for hypersurfaces of prescribed $k$-th mean curvature,, J. Reine Angew. Math., 519 (2000), 41.  doi: 10.1515/crll.2000.016.  Google Scholar

[1]

Feng Luo. A combinatorial curvature flow for compact 3-manifolds with boundary. Electronic Research Announcements, 2005, 11: 12-20.

[2]

Guido De Philippis, Antonio De Rosa, Jonas Hirsch. The area blow up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals. Discrete & Continuous Dynamical Systems - A, 2019, 39 (12) : 7031-7056. doi: 10.3934/dcds.2019243

[3]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[4]

Charlene Kalle, Niels Langeveld, Marta Maggioni, Sara Munday. Matching for a family of infinite measure continued fraction transformations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (11) : 6309-6330. doi: 10.3934/dcds.2020281

[5]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

[6]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[7]

Jaume Llibre, Luci Any Roberto. On the periodic solutions of a class of Duffing differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (1) : 277-282. doi: 10.3934/dcds.2013.33.277

[8]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[9]

Matthias Erbar, Jan Maas. Gradient flow structures for discrete porous medium equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (4) : 1355-1374. doi: 10.3934/dcds.2014.34.1355

[10]

Qiang Guo, Dong Liang. An adaptive wavelet method and its analysis for parabolic equations. Numerical Algebra, Control & Optimization, 2013, 3 (2) : 327-345. doi: 10.3934/naco.2013.3.327

[11]

Nizami A. Gasilov. Solving a system of linear differential equations with interval coefficients. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2739-2747. doi: 10.3934/dcdsb.2020203

[12]

Madalina Petcu, Roger Temam. The one dimensional shallow water equations with Dirichlet boundary conditions on the velocity. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 209-222. doi: 10.3934/dcdss.2011.4.209

[13]

Zhouxin Li, Yimin Zhang. Ground states for a class of quasilinear Schrödinger equations with vanishing potentials. Communications on Pure & Applied Analysis, 2021, 20 (2) : 933-954. doi: 10.3934/cpaa.2020298

[14]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[15]

Boris Kramer, John R. Singler. A POD projection method for large-scale algebraic Riccati equations. Numerical Algebra, Control & Optimization, 2016, 6 (4) : 413-435. doi: 10.3934/naco.2016018

[16]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[17]

Daoyuan Fang, Ting Zhang. Compressible Navier-Stokes equations with vacuum state in one dimension. Communications on Pure & Applied Analysis, 2004, 3 (4) : 675-694. doi: 10.3934/cpaa.2004.3.675

[18]

Jiangxing Wang. Convergence analysis of an accurate and efficient method for nonlinear Maxwell's equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2429-2440. doi: 10.3934/dcdsb.2020185

[19]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[20]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (65)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]